# SDR N6WA2014101003

- Difficulty date: October 10, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 29,908 hours, 21,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MISSING PHOTO LUMINESCENT STRIP ON LT SIDE.  FOUND SERVICE DOOR TRIM PANEL LOOSE.  SECURED IAW AMM 25-26-07.
